MathSciNet Relay Station
MathSciNet bibliographic data
MR1129330 53C50 (49Q20 53B30)
Mealy, Jack Volume maximization in semi-Riemannian manifolds. Indiana Univ. Math. J. 40 (1991), no. 3, 793–814.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement